ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Two term approximation of a model equation using the new theory of shock dynamics

Ravindran, R (1999) Two term approximation of a model equation using the new theory of shock dynamics. In: Applied Mathematics Letters, 12 (6). pp. 1-5.

[img] PDF
Two_term.pdf - Published Version
Restricted to Registered users only

Download (189Kb) | Request a copy
Official URL: http://dx.doi.org/10.1016/S0893-9659(99)00070-1

Abstract

This paper investigates the error involved in approximating a simple model equation, with an initial discontinuity, by using just two terms in the NTSD system.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to Elsevier Science Ltd.
Keywords: Approximation;Shocks;Partial differential equations;Nonlinearity
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 01 Jul 2004
Last Modified: 06 Jan 2012 07:24
URI: http://eprints.iisc.ernet.in/id/eprint/469

Actions (login required)

View Item View Item